# SDR HNAA2024052200465

- Difficulty date: April 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 46,025 hours, 41,426 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2274 2 HOLES WITH NDT INDICATIONS ON LH WING TQ BOX AT RIB 1 WITH 1 BUSHING DAMGED.  REPAIRED IAW EO1-57-24-0297
